MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD MYPICC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 BARD MYPICC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of 19lbr460 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via medwatch "during picc placement it was noticed that the stylet was fractured when removed; 2cm loss of microwire upon removal, presumed to be in patient as foreign body".
 
Event or Problem Description

Brand Name
BARD MYPICC KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11109134
Report Number3006260740-2020-21149
Device Sequence Number1059684
Product Code LJS
UDI-Device Identifier00801741104190
UDI-Public(01)00801741104190
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000452
Device Lot Number19LBR460
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;